RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 923–938 (Mi zvmmf5215)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximate solution of eigenvalue problems for high-order linear differential equations

L. Aleksandrov, D. Karadzhov

Sofia, Bulgaria

Full text: PDF file (1499 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 116–133

Bibliographic databases:

MSC: Primary 65L15; Secondary 34L99
Received: 03.04.1979
Revised: 11.10.1979

Citation: L. Aleksandrov, D. Karadzhov, “Approximate solution of eigenvalue problems for high-order linear differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 923–938; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 116–133

Citation in format AMSBIB
\Bibitem{AleKar80}
\by L.~Aleksandrov, D.~Karadzhov
\paper Approximate solution of eigenvalue problems for high-order linear differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 923--938
\mathnet{http://mi.mathnet.ru/zvmmf5215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585289}
\zmath{https://zbmath.org/?q=an:0462.65054}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 116--133
\crossref{https://doi.org/10.1016/0041-5553(80)90276-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5215
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p923

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vu Suan Minh, E. P. Zhidkov, V. G. Kadyshevskii, “Solutions of relativistic radial quasipotential equations”, Theoret. and Math. Phys., 63:2 (1985), 493–503  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:90
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020